MAUDE Adverse Event Report: STERILMED, INC. IMAGING CATHETER; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC. IMAGING CATHETER; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number R10439236
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned for analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed, inc., or its employees that the report constitutes an admission that the product, sterilmed, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation procedure with a reprocessed imaging catheter and when the catheter was removed from the packaging it was discovered that the black coating around the distal end of the catheter was peeling off.No fragments were generated.The primary packaging box was not opened before the surgery.No physical damage or other issue was observed on the package of the device.The catheter was replaced, and the procedure continued.There was no patient consequence.
 
Additional Manufacturer Narrative
Since the product was not returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors could be made.A manufacturing record evaluation was performed, and no internal actions related to the complaint was found during the review.As a result, we are closing this investigation.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.The manufacture date 09-jan-2023 and expiration date 09-jan-2024 were obtained from the lot number 2184801 on 19-may-2023.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference.No: (b)(4).

Brand Name
IMAGING CATHETER
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key16920596
Report Number2134070-2023-00016
Device Sequence Number6841018
Product Code OWQ
UDI-Device Identifier10888551045094
UDI-Public10888551045094
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2024
Device Model NumberR10439236
Device Catalogue NumberR10439236
Device Lot Number2184801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown